I have been taking geodon, Lamictal and Lexapro for like 7 years. This past year it has slowly stopped being effective. Now the doc want to put me on lithium. Doesn't that make you gain a ton of weight. Even if it works i'll still be depressed about the weight gain and my physical health. Isn't there anything that works without all the weight gain. I've tried almost every drug there is, but please there has to be one i haven't. Help me please.
Posts You May Be Interested In
Would I fall under the Insomnia topic? I can't sleep because of the RLS. As soon as I lay down it acts up. I've been getting about 3 hours of sleep per day for the past month. I feel like I'm losing my mind. Is there anything that helps that creepy crawly tingly feeling in the legs. It's now in my arms too. Started getting this when doc put me on AntiPsychotics. Found out thats the cause so I...
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...